# SDR 96ZZZX1322

- Difficulty date: March 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423JS
- Make and model: Dorner DO328100
- Aircraft serial: 3032
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Upock Rollers
- Part number: 2431600000
- Condition: Lack Of Lube
- Location: Lt Mlg
- Component: Rotol
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4079 - AFTER TAKEOFF, CREW REPORTED A 'RED' INTRANSIT LIGHT LT MAIN GEAR, AFTER GEAR WAS SELECTED 'UP'.  AIRCRAFT RETURNED TO THE FIELD, LANDED WITHOUT FURTHER INCIDENT.  PIT MX CLEANED AND LUBRICATED MLG 'UPLOCK' ROLLERS IAW MM 32-00-00 AND STD MX PRACTICES.  GROUND CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
